MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP

MEDLINE INDUSTRIES LP Medline; IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP
Model Number DYNDTN1603
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility lipids were noted to be leaking from cracked iv tubing.Per the facility the patient did not receive all of the lipid infusion as the incident was discovered after the iv was hung and the lipids were infusing.
 
Additional Manufacturer Narrative
According to the facility lipids were noted to be leaking from cracked iv tubing.Per the facility the patient did not receive all of the lipid infusion as the incident was discovered after the iv was hung and the lipids were infusing.Per the facility the tubing was confirmed to be secure prior to infusion.Per the facility there was no serious injury noted, medical intervention required, or follow up care needed after the reported incident.The facility stated that there was no harm to the patient.No additional information is available at this time.The sample was not returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
IV EXT SET,60",2.0ML, M/F LUERLOCK,CLAMP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16870067
Report Number1417592-2023-00199
Device Sequence Number6090336
Product Code FPA
UDI-Device Identifier10080196415076
UDI-Public10080196415076
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNDTN1603
Device Catalogue NumberDYNDTN1603
Device Lot Number0332210A194
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown